MAUDE Adverse Event Report: CARDINAL HEALTH 2X3 3/4 TELFA ISLAND DRESSING; TAPE AND BANDAGE, ADHESIVE

CARDINAL HEALTH 2X3 3/4 TELFA ISLAND DRESSING; TAPE AND BANDAGE, ADHESIVE
Model Number 7539LF
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that on january 03, 2024, a home patient (hp) called them to report that they had a severe rash from the telfa island dressing.The patient had to take antibiotics.
 
Additional Manufacturer Narrative
A device history record (dhr) review could not be performed because the lot number is unknown.No samples or photos were provided for review.The complaint could not be confirmed, and a root cause could not be determined.No new actions will be taken.If additional information is received, this complaint will be reopened.This complaint will be used for tracking and trending purposes.

Brand Name
2X3 3/4 TELFA ISLAND DRESSING
Common Device Name
TAPE AND BANDAGE, ADHESIVE
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key18525378
Report Number1282497-2024-00002
Device Sequence Number7728060
Product Code KGX
UDI-Device Identifier10884527021925
UDI-Public10884527021925
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number7539LF
Device Catalogue Number7539LF
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2024
Supplement Date Received by Manufacturer01/05/2024
Initial Report FDA Received Date01/17/2024
Supplement Report FDA Received Date02/07/2024
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown